# SDR R61A2021111800915

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 45,488 hours, 28,290 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 OVER PRESSURE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R&R RH BLEED PRESSURE SENSOR.
